# SDR IPXA2024052546477

- Difficulty date: April 17, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA7341501
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR AREA FWD OF R1 DOOR UNDER LAVATORY HAS CORROSION. INSTALLED FLOOR SUPPORT AT CURIER AREA FWD OF RI DOOR UNDER LAVATORY IAW SRM 51-33-01-51-35-01. REMOVED AND REPLACED FLOOR SUPPOR IAW DWG ABA7341, DWG SP11530074 AND SRM 5100 GUIDELINES.
